MathSciNet Relay Station
MathSciNet bibliographic data
MR2072274 60G50 (60F10 60K25)
Denisov, Denis; Foss, Serguei; Korshunov, Dima Tail asymptotics for the supremum of a random walk when the mean is not finite. Queueing Syst. 46 (2004), no. 1-2, 15–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement